# SDR ASAA2014042608012

- Difficulty date: April 26, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SPOILER LOWER SKIN IS CHAFED ON PREVIOUS REPAIR.  ACFT GROUNDED. REPAIRED NR 4 SPOILER LOWER SKIN IAW EA 400-57EA-12749.
